Vol. 8, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

Vol. 8 (2014), No. 7, 1647–1657
Abstract

We prove that some skew group algebras have Noetherian cohomology rings, a property inherited from their component parts. The proof is an adaptation of Evens’ proof of finite generation of group cohomology. We apply the result to a series of examples of finite-dimensional Hopf algebras in positive characteristic.

Keywords
cohomology, Hopf algebras, skew group algebras
Mathematical Subject Classification 2010
Primary: 16E40
Secondary: 16T05
Milestones
Received: 4 October 2013
Accepted: 17 August 2014
Published: 21 October 2014
Authors
Van C. Nguyen
Department of Mathematics
Northeastern University
567 Lake Hall
Boston, MA 02115
United States
Sarah Witherspoon
Department of Mathematics
Texas A&M University
Mailstop 3368
College Station, TX 77843
United States